I was recently in the hospital for a kidney infection?

I was recently in the hospital for a kidney infection. I was released yesterday morning on the antibiotic ciprofloxacin and the pain medicine hydroporphone. Today i started having different symptoms all together that i have never had and is kind of worrying me. I have severe abdominal pain, distended stomach, nausea, clamy/sweaty, lots of gas, constipation, and when I was able to move a very small amount of bowel a small stream of blood came out with it. It has had me laid in bed. What can this be.

Age:
Female
Medications: Ciprofloxacin, hydroporphone

2
Doctor Answers And General Comments : (both members and visitors can post)

avatar
2 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
2 Comment authors
Dr.HoneyDr. Deepak Patel Recent comment authors
  Subscribe  
Notify of
Dr. Deepak Patel
Member
Dr. Deepak Patel

Hello. Could be side effects of Ciprofloxacin. You should speak to your doctor as soon as possible. Stopping treatment is not advisable unless you experience serious side effects. Ask your doctor for a Cipro alternative.
Regards

Dr.Honey
Member
Dr.Honey

Hi..
Your symptoms looks probably due to side effect of antibiotic Ciprofloxacin..

You should consult your treating Physician so that he can give you a different prescription of antibiotic along with medicines to ease your bowel movements that will ultimately reduce gas, distention and pain..

Also drink more of water and eat fibres to ease the bowels..

But you should consult your doctor once..

Regards.